# SDR SIMA20220630008

- Difficulty date: June 30, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 14,905 hours, 9,578 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: 17067861007
- Condition: Corroded
- Location: Fr 32
- Component: Seat Track, Cen
- Component part number: 17067861007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-21-005 RH CENTER SEAT TRACK IS CORRODED AT FR 32. (LEVEL 2 CORROSION) -C/A-PERFORMED TRIM OUT OF (4) AFFECTED TEETH ON RH CENTER SEAT TRACK AT FR32 IAW EMB 175 SRM 53-00-10RE-02.
